# SDR ASOA201101962

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 25,302 hours, 18,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 79.5-193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY FLOOR SKIN AT WL 79.50 AND FS 193.00 CRACKED.  AWAITING EC/TC RECEIVED ECTC.  COMPLIED WITH EC/TC REO670-53-11-509 AND GENERIC REO 670-53-11-509. RII FOUND TO BE SATISFACTORY.
